MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO MERIT MAK¿ COAXIAL MINI ACCESS KIT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

MERIT MEDICAL SYSTEMS MEXICO MERIT MAK¿ COAXIAL MINI ACCESS KIT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number MAK401N-PED/C
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that during the procedure, the access catheter detached at the hub.The clinician was able to successfully remove the detached piece without futher intervention.No additional patient consequence to report.
 
Additional Manufacturer Narrative
The suspect device is has been returned for evaluation.A follow up will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually and the complaint of a detached tube is confirmed.Root cause could not be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
MERIT MAK¿ COAXIAL MINI ACCESS KIT
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
MDR Report Key19076790
Report Number3011642792-2024-00022
Device Sequence Number14959936
Product Code DRE
UDI-Device Identifier00884450008751
UDI-Public00884450008751
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K031691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMAK401N-PED/C
Device Lot NumberI2818399
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2024
Supplement Date Received by Manufacturer05/29/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown